Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 17, Issue 4 - Nov 2010
Volume 17, Issue 3 - Aug 2010
Volume 17, Issue 2 - May 2010
Volume 17, Issue 1 - Feb 2010
Selecting the target year
GENERALIZED sg-OPEN SETS IN STRONG GENERALIZED NEIGHBORHOOD SPACES
Min, Won-Keun ;
The Pure and Applied Mathematics, volume 17, issue 3, 2010, Pages 199~203
We introduce the notions of sg-semiopen set and other kinds of generalized sg-open sets and we investigate some properties for such generalized sg-open sets.
SOME FIXED POINT THEOREMS AND EXAMPLE IN
-FUZZY METRIC SPACE
Park, Jong-Seo ;
The Pure and Applied Mathematics, volume 17, issue 3, 2010, Pages 205~209
We introduce the concept of semi-compatible and weak-compatible in
-fuzzy metric space, and prove some fixed point theorem for four self maps satisfying some conditions in
-fuzzy metric space.
STABILITY ANALYSIS FOR PREDATOR-PREY SYSTEMS
Shim, Seong-A ;
The Pure and Applied Mathematics, volume 17, issue 3, 2010, Pages 211~229
Various types of predator-prey systems are studied in terms of the stabilities of their steady-states. Necessary conditions for the existences of non-negative constant steady-states for those systems are obtained. The linearized stabilities of the non-negative constant steady-states for the predator-prey system with monotone response functions are analyzed. The predator-prey system with non-monotone response functions are also investigated for the linearized stabilities of the positive constant steady-states.
ON THE STABILITY OF A BI-JENSEN FUNCTIONAL EQUATION
Jun, Kil-Woung ; Lee, Yang-Hi ; Oh, Jeong-Ha ;
The Pure and Applied Mathematics, volume 17, issue 3, 2010, Pages 231~247
In this paper, we investigate the generalized Hyers-Ulam stability of a bi-Jensen functional equation
= f(x, z) + f(x, w) + f(y, z) + f(y, w). Also, we establish improved results for the stability of a bi-Jensen equation on the punctured domain.
PROPERTIES OF SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS IN THE COMPLEX PLANE
Chen, Zong-Xuan ; Shon, Kwang-Ho ;
The Pure and Applied Mathematics, volume 17, issue 3, 2010, Pages 249~256
We research the properties of solutions of general higher order homogeneous linear differential equations and apply the hyper order to obtain more precise estimation for the growth of solutions of infinite order.
SOLVABILITY FOR SOME DIRICHLET PROBLEM WITH P-LAPACIAN
Kim, Yong-In ;
The Pure and Applied Mathematics, volume 17, issue 3, 2010, Pages 257~268
We investigate the existence of the following Dirichlet boundary value problem
= (p - 1)h(t), u(0) = u(T) = 0, where p > 1,
> 0 and
(0,T). The results of this paper generalize some early results obtained in  and . Moreover, the method used in this paper is elementary and new.